Alert archive / Illinois / River Flood Warnings in 2016

River Flood Warning 129, NWS Indianapolis, IN

April 30, 2016Clark County, Crawford County, Illinois; Sullivan County, Vigo County, Indiana

NWS Indianapolis, IN issued this river flood warning at Apr 30, 2016, 12:41 PM CDT for Clark County, Crawford County, Illinois; Sullivan County, Vigo County, Indiana. It took effect at May 2, 2016, 4:00 PM CDT. It was in force for 57 hr.

The area

The outline as issued.

The facts

Issued
Apr 30, 2016, 12:41 PM CDT (17:41 UTC)
In effect from
May 2, 2016, 4:00 PM CDT
Expired
May 5, 2016, 1:00 AM CDT
In force
57 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

Counties Clark County, IL, Crawford County, IL, Sullivan County, IN, Vigo County, IN

The radar

The Indianapolis radar (KIND), 105 km from the middle of the area, began a volume at 17:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wabash River at Terre Haute Legacy Site (HUFI3).

Action stage
9 ft
Minor stage
14 ft
Moderate stage
22 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03341499, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

301 
WGUS43 KIND 301741
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
141 PM EDT SAT APR 30 2016

...The National Weather Service in Indianapolis has issued a Flood 
Warning for portions of the following rivers in central and southern 
Indiana...

  Wabash River...

.Additional lowland river flooding will develop during the early days
of May in southern Indiana.  Flooding will not be as extensive or as
high as flood waters seen during the middle of April.  Flooding will
persist from a few days to a week in southwest Indiana.

Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.

INC121-165-167-010541-
/O.NEW.KIND.FL.W.0128.160502T1600Z-160505T0000Z/
/MTZI3.1.ER.160502T1600Z.160503T1200Z.160504T1200Z.NO/
141 PM EDT SAT APR 30 2016

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Wabash River at Montezuma.
* from Monday afternoon to Wednesday evening.
* At 12:45 PM Saturday the stage was 8.7 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday early afternoon and 
  continue to rise to near 14.8 feet by Tuesday morning.  The river 
  will fall below flood stage by Wednesday morning.
* At 14.0 feet...Several hundred acres of bottomlands along the right 
  bank from the mouth of Sugar Creek to northern edge of Montezuma 
  begin to flood.

&&

LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
      3986 8734 3997 8739             

$$

ILC023-033-INC153-167-010540-
/O.NEW.KIND.FL.W.0129.160502T2100Z-160505T0600Z/
/HUFI3.1.ER.160502T2100Z.160503T1800Z.160504T1800Z.NO/
141 PM EDT SAT APR 30 2016

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Wabash River at Terre Haute.
* from Monday afternoon to late Wednesday night.
* At 1:00 PM Saturday the stage was 7.7 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday afternoon and continue 
  to rise to near 14.7 feet by Tuesday early afternoon.  The river 
  will fall below flood stage by Wednesday early afternoon.
* At 15.0 feet...A few sloughs and a drainage have water in them in 
  the vicinity of SR 63 on the west side of the Wabash River.

&&

LAT...LON 3960 8741 3945 8747 3932 8763 3930 8757
      3943 8740 3960 8736             

$$

LEE
2 follow-up statements
825 
WGUS83 KIND 301742
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
142 PM EDT SAT APR 30 2016

...A Flood Warning continues for portions of the following rivers in 
Indiana...

  Muscatatuck River...Wabash River...White River...

.Additional lowland river flooding will develop during the early days
of May in southern Indiana.  Flooding will not be as extensive or as
high as flood waters seen during the middle of April.  Flooding will
persist from a few days to a week in southwest Indiana.

Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.

INC071-093-175-011742-
/O.CON.KIND.FL.W.0120.000000T0000Z-000000T0000Z/
/WHLI3.1.ER.000000T0000Z.160501T1200Z.000000T0000Z.NO/
142 PM EDT SAT APR 30 2016

The Flood Warning continues for
  The Muscatatuck River at Wheeler Hollow.
* until further notice.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 20.5 
  feet tomorrow morning.
* At 20.0 feet...High water is noticed along the river.  Flood waters 
  in a few backyards.  A few roads are flooded.

&&

LAT...LON 3878 8591 3878 8603 3880 8615 3876 8618
      3873 8605 3874 8591             

$$

INC027-055-083-011741-
/O.EXT.KIND.FL.W.0121.160502T2000Z-160505T1800Z/
/ELLI3.1.ER.160502T2000Z.160504T0000Z.160505T0600Z.NO/
142 PM EDT SAT APR 30 2016

The Flood Warning continues for
  The White River at Elliston.
* from Monday afternoon to Thursday afternoon.
* At 8:00 AM Saturday the stage was 16.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday afternoon and continue 
  to rise to near 19.1 feet by Tuesday evening.  The river will fall 
  below flood stage by early Thursday morning.
* At 20.0 feet...River Road north of CR 150 W in Greene County is 
  flooded.  Low agricultural fields flood.

&&

LAT...LON 3913 8696 3905 8699 3900 8697 3900 8693
      3908 8694 3912 8692             

$$

INC027-051-083-125-011741-
/O.EXT.KIND.FL.W.0122.160430T2145Z-160507T0430Z/
/FREI3.1.ER.160430T2145Z.160505T0000Z.160506T1630Z.NO/
142 PM EDT SAT APR 30 2016

The Flood Warning continues for
  The White River at Edwardsport.
* from this afternoon to Saturday May 07.
* At 7:00 AM Saturday the stage was 14.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 15.9 feet by tomorrow morning.  The river 
  will fall below flood stage by Friday early afternoon.
* At 16.0 feet...Old Vincennes Road and residential property in this 
  area begin to flood.  Flooding of low agricultural fields occurs 
  along portions of the river.

&&

LAT...LON 3887 8715 3879 8729 3855 8726 3855 8723
      3877 8723 3885 8712             

$$

ILC185-INC027-051-083-125-011741-
/O.EXT.KIND.FL.W.0123.000000T0000Z-160508T2125Z/
/PTRI3.1.ER.160430T2000Z.160504T1200Z.160508T0925Z.NO/
142 PM EDT SAT APR 30 2016

The Flood Warning continues for
  The White River at Petersburg.
* until Sunday May 08.
* At 12:30 PM Saturday the stage was 15.6 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 18.8 feet by early Friday morning.  The 
  river will fall below flood stage by Sunday morning.
* At 19.0 feet...Low bottomlands flood and flooding begins on higher 
  bottomlands.  State Road 257 may begin to flood if Shoals gage 
  reading is over 17 feet.  Private levees may be overtopped in many 
  cases.

&&

LAT...LON 3856 8723 3853 8729 3855 8736 3854 8744
      3851 8744 3850 8729 3852 8722   

$$

ILC185-INC051-083-011741-
/O.EXT.KIND.FL.W.0124.000000T0000Z-160509T1720Z/
/HAZI3.1.ER.160501T0300Z.160505T1200Z.160509T0520Z.NO/
1242 PM CDT SAT APR 30 2016

The Flood Warning continues for
  The White River at Hazleton.
* until Monday May 09.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 19.4 
  feet Thursday morning.
* At 19.0 feet...Flood waters cover the Hazleton softball field. 
  Pottsville Road is underwater and impassable.

&&

LAT...LON 3854 8744 3852 8755 3843 8773 3841 8773
      3844 8760 3851 8744             

$$

INC121-165-167-011741-
/O.CON.KIND.FL.W.0128.160502T1600Z-160505T0000Z/
/MTZI3.1.ER.160502T1600Z.160503T1200Z.160504T1200Z.NO/
142 PM EDT SAT APR 30 2016

The Flood Warning continues for
  The Wabash River at Montezuma.
* from Monday afternoon to Wednesday evening.
* At 12:45 PM Saturday the stage was 8.7 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday early afternoon and 
  continue to rise to near 14.8 feet by Tuesday morning.  The river 
  will fall below flood stage by Wednesday morning.
* At 14.0 feet...Several hundred acres of bottomlands along the right 
  bank from the mouth of Sugar Creek to northern edge of Montezuma 
  begin to flood.

&&

LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
      3986 8734 3997 8739             

$$

ILC023-033-INC153-167-011741-
/O.CON.KIND.FL.W.0129.160502T2100Z-160505T0600Z/
/HUFI3.1.ER.160502T2100Z.160503T1800Z.160504T1800Z.NO/
142 PM EDT SAT APR 30 2016

The Flood Warning continues for
  The Wabash River at Terre Haute.
* from Monday afternoon to late Wednesday night.
* At 1:00 PM Saturday the stage was 7.7 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday afternoon and continue 
  to rise to near 14.7 feet by Tuesday early afternoon.  The river 
  will fall below flood stage by Wednesday early afternoon.
* At 15.0 feet...A few sloughs and a drainage have water in them in 
  the vicinity of SR 63 on the west side of the Wabash River.

&&

LAT...LON 3960 8741 3945 8747 3932 8763 3930 8757
      3943 8740 3960 8736             

$$

ILC033-101-INC083-153-011741-
/O.EXT.KIND.FL.W.0125.160502T0515Z-160507T0000Z/
/HUTI2.1.ER.160502T0515Z.160504T1800Z.160506T1200Z.NO/
1242 PM CDT SAT APR 30 2016

The Flood Warning continues for
  The Wabash River at Hutsonville Legacy Power Plant Site.
* from late Sunday night to Friday evening.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 17.3 
  feet Wednesday early afternoon.
* At 18.0 feet...Seep water occurs behind levees on Indiana side.  
  Hutson Creek begins to overflow from backwater.  Old Darwin Road 
  and a few rural roads in eastern Clark and Crawford counties in 
  Illinois are impassable.  Low agricultural land floods.

&&

LAT...LON 3932 8763 3922 8762 3914 8768 3912 8762
      3923 8754 3930 8757             

$$

ILC033-101-INC083-153-011741-
/O.EXT.KIND.FL.W.0126.160502T1012Z-160506T2100Z/
/RVTI3.1.ER.160502T1012Z.160504T1200Z.160506T0900Z.NO/
142 PM EDT SAT APR 30 2016

The Flood Warning continues for
  The Wabash River at Riverton.
* from Monday morning to Friday afternoon.
* At 1:00 PM Saturday the stage was 10.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday morning and continue to
  rise to near 16.2 feet by Wednesday early afternoon.  The river 
  will fall below flood stage by Friday morning.
* At 16.0 feet...Some agricultural lands underwater.  A few rural 
  roads in Crawford County, Illinois close as water backs up Minnow 
  Slough.  High water affects campground at Leaverton Park in 
  Palestine.  A few private roads near the Gill Township levee in 
  Sullivan County may flood.  Water level is at the top of most 
  makeshift levees.

&&

LAT...LON 3913 8767 3898 8759 3885 8756 3886 8750
      3899 8748 3913 8761             

$$

ILC047-059-185-193-INC051-083-129-011741-
/O.EXT.KIND.FL.W.0127.160502T2230Z-160509T1942Z/
/MCRI2.1.ER.160502T2230Z.160507T0000Z.160509T0742Z.NO/
1242 PM CDT SAT APR 30 2016

The Flood Warning continues for
  The Wabash River at Mount Carmel.
* from Monday evening to Monday May 09.
* At 11:45 AM Saturday the stage was 14.9 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday afternoon and continue 
  to rise to near 20.7 feet by early Saturday morning.  The river 
  will fall below flood stage by early Monday morning.
* At 21.0 feet...River Road in the Mount Carmel, Illinois area begins 
  to flood.  Lowland flooding in progress.  A few local river roads 
  are closed by high water.  

&&

LAT...LON 3847 8777 3827 8800 3822 8800 3822 8794
      3828 8781 3846 8765             

$$

LEE
393 
WGUS83 KIND 011550
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1150 AM EDT SUN MAY 1 2016

...The Flood Warning is no longer in effect for portions of the
following rivers in Indiana...

  Wabash River...White River...

.The Wabash River at Montezuma, Terre Haute, Hutsonville, Riverton,
and Mount Carmel, along with the White River at Elliston, are
expected to remain below flood stage. Therefore, the warnings have
been cancelled.

Precautionary/Preparedness Actions...

Be alert to flood debris on previously flooded roads. Keep children 
away from flooded areas. Recreational and agricultural interests 
should remain alert to changing river conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.

INC027-055-083-011620-
/O.CAN.KIND.FL.W.0121.000000T0000Z-160505T1800Z/
/ELLI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1150 AM EDT SUN MAY 1 2016

The Flood Warning is cancelled for
  The White River at Elliston.
* At 8:00 AM Sunday the stage was 15.5 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will crest below flood stage at 17.6 feet 
  Tuesday morning.

&&

LAT...LON 3913 8696 3905 8699 3900 8697 3900 8693
      3908 8694 3912 8692             

$$

INC121-165-167-011620-
/O.CAN.KIND.FL.W.0128.000000T0000Z-160505T0000Z/
/MTZI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1150 AM EDT SUN MAY 1 2016

The Flood Warning is cancelled for
  The Wabash River at Montezuma.
* At 10:45 AM Sunday the stage was 10.6 feet.
* Flood stage is 14.0 feet.
* Forecast...The river will crest below flood stage at 12.0 feet 
  early Tuesday morning.

&&

LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
      3986 8734 3997 8739             

$$

ILC023-033-INC153-167-011620-
/O.CAN.KIND.FL.W.0129.000000T0000Z-160505T0600Z/
/HUFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1150 AM EDT SUN MAY 1 2016

The Flood Warning is cancelled for
  The Wabash River at Terre Haute.
* At 11:00 AM Sunday the stage was 9.2 feet.
* Flood stage is 14.0 feet.
* Forecast...The river will crest below flood stage at 12.0 feet 
  Tuesday morning.

&&

LAT...LON 3960 8741 3945 8747 3932 8763 3930 8757
      3943 8740 3960 8736             

$$

ILC033-101-INC083-153-011620-
/O.CAN.KIND.FL.W.0125.000000T0000Z-160507T0000Z/
/HUTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1050 AM CDT SUN MAY 1 2016

The Flood Warning is cancelled for
  The Wabash River at Hutsonville Legacy Power Plant Site.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast below flood stage with a maximum 
  value of 15.6 feet tomorrow evening.

&&

LAT...LON 3932 8763 3922 8762 3914 8768 3912 8762
      3923 8754 3930 8757             

$$

ILC033-101-INC083-153-011620-
/O.CAN.KIND.FL.W.0126.000000T0000Z-160506T2100Z/
/RVTI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1150 AM EDT SUN MAY 1 2016

The Flood Warning is cancelled for
  The Wabash River at Riverton.
* At 11:00 AM Sunday the stage was 11.2 feet.
* Flood stage is 15.0 feet.
* Forecast...The river will crest below flood stage at 14.6 feet 
  early Tuesday morning.

&&

LAT...LON 3913 8767 3898 8759 3885 8756 3886 8750
      3899 8748 3913 8761             

$$

ILC047-059-185-193-INC051-083-129-011620-
/O.CAN.KIND.FL.W.0127.000000T0000Z-160509T1942Z/
/MCRI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1050 AM CDT SUN MAY 1 2016

The Flood Warning is cancelled for
  The Wabash River at Mount Carmel.
* At 9:45 AM Sunday the stage was 15.4 feet.
* Flood stage is 19.0 feet.
* Forecast...The river will crest below flood stage at 17.7 feet 
  Wednesday morning.

&&

LAT...LON 3847 8777 3827 8800 3822 8800 3822 8794
      3828 8781 3846 8765             

$$

LEE

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Apr 30, 11:45 AM CDT, 56 minutes earlier.

Area forecast discussion, Apr 30, 11:45 AM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1245 PM EDT SAT APR 30 2016

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 358 AM EDT SAT APR 30 2016

LOW PRESSURE OVER SOUTHEAST KANSAS WILL MOVE TO WEST CENTRAL ILLINOIS BY
THIS EVENING AND ACROSS NORTHERN CENTRAL INDIANA TONIGHT AND ACROSS
NORTHERN OHIO SUNDAY.  AN UPPER LEVEL DISTURBANCE WILL MOVE EAST ACROSS
NORTHERN INDIANA LATE SUNDAY.

A RIDGE OF HIGH PRESSURE WILL BUILD IN ACROSS OUR REGION MONDAY AND
TUESDAY.  HOWEVER MODELS MOVE A CLOSED UPPER LOW INTO THE GREAT LAKES
AFTER THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /TODAY AND TONIGHT/...
ISSUED AT 948 AM EDT SAT APR 30 2016

ADDED THUNDERSTORMS OVERNIGHT AS STEEPENING LAPSE RATES SHOULD BRING
MORE INSTABILITY TO CENTRAL INDIANA PER MIXED LAYER CAPE PROGS.

PREVIOUS DISCUSSION FOLLOWS...
ISSUED AT 358 AM EDT SAT APR 30 2016

SHOWERS WERE BEGINNING TO SPREAD INTO PORTIONS OF SOUTHERN INDIANA AS WELL
AS THE LOWER OHIO VALLEY AND MIDDLE MISSISSIPPI VALLEY.  ALL MODELS SHOW A
RAPID INCREASE OF RAIN SHOWERS NORTHEAST ACROSS CENTRAL INDIANA BY MID
MORNING.  RAPID REFRESH INDICATES NUMEROUS RAIN SHOWERS MID MORNING TO
EARLY AFTERNOON AND THEN PRECIPITATION MAY DIMINISH SOME THIS AFTERNOON
ACROSS SOUTHERN AND CENTRAL SECTIONS.  MODELS MOVE A WARM FRONT INTO
SOUTHERN PORTIONS OF CENTRAL INDIANA BY LATE AFTERNOON AND THEN STALL IT OVER
NORTH CENTRAL SECTIONS LATER TONIGHT AS THE LOW PRESSURE SYSTEM MOVES OUR WAY.

SPC INDICATES A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND SOUTH OF A
SULLIVAN TO SEYMOUR LINE WHICH WOULD BE LATE THIS AFTERNOON AND EARLY TONIGHT.
SOUNDINGS INDICATE PRETTY GOOD LOW LEVEL SHEAR...BUT INSTABILITY IS ONLY MARGINAL
EXCEPT FOR THE FAR SOUTH WHERE MU CAPES OF 500 TO 1000 J/KG WILL BE POSSIBLE
LATE TODAY.    CONCERNING TEMPERATURES HIGHS WILL RANGE FROM THE MIDDLE AND
UPPER 50S OVER NORTHEAST SECTIONS TO AROUND 70 FAR SOUTHWEST.

SOME MODELS INDICATE A 2ND ROUND OF SHOWERS AND A FEW THUNDERSTORMS THIS EVENING...
OTHERWISE SHOWERS WILL DIMINISH OVERNIGHT.  WENT WITH CHANCE POPS MOST AREAS LATE
TONIGHT AND SLIGHT CHANCE POPS WEST AND SOUTHWEST LATE TONIGHT.

CONCERNING TEMPERATURES...WENT CLOSER TO 3 HOUR TEMPERATURES TONIGHT AS THEY
WILL BE NEAR STEADY...EXCEPT FAR NORTH WHERE THEY MAY FALL SOME LATE TONIGHT
AFTER LOW PRESSURE SYSTEM PASSES BY.   WENT WITH LOWS FROM NEAR 50 FAR NORTHWEST
TO ALMOST 60 SOUTH.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
ISSUED AT 358 AM EDT SAT APR 30 2016

MODELS MOVE THE LOW PRESSURE SYSTEM ON TO THE EAST AND MOVE A COLD FRONT
SOUTH ACROSS OUR REGION SUNDAY.  AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS
NORTHERN INDIANA LATE SUNDAY AND THIS SHOULD CAUSE SHOWERS AND A FEW THUNDERSTORMS
TO BECOME MORE NUMEROUS SUNDAY AFTERNOON.  WENT WITH CHANCE POPS MOST AREAS
SUNDAY MORNING AND LIKELY POPS SUNDAY AFTERNOON.   SHOWERS WILL GRADUALLY
DIMINISH SUNDAY NIGHT AND DRY WEATHER WILL BE THE RULE MONDAY AND MONDAY NIGHT
AS HIGH PRESSURE BUILDS INTO THE UPPER MIDWEST AND GREAT LAKES.

LATEST MODEL TRENDS INDICATE MORE CLOUDS MONDAY AS AN AREA OF LOW PRESSURE MOVES
ACROSS THE LOWER MISSISSIPPI VALLEY AND SOUTHEAST U.S. MONDAY...BUT ALL THE
PRECIPITATION FROM THIS SHOULD REMAIN SOUTH OF OUR REGION MONDAY AND MONDAY NIGHT.

CONCERNING TEMPERATURES WENT A LITTLE ABOVE A MOS BLEND SUNDAY WITH HIGHS FROM
THE LOWER AND MIDDLE 60S NORTH TO LOWER 70S SOUTH.   MONDAY WILL SEE HIGHS IN THE
LOWER TO MIDDLE 60S.   LOWS WILL BE IN THE MIDDLE 40S TO LOWER 50S SUNDAY NIGHT AND
IN THE 40S MONDAY NIGHT WHICH IS NEAR A MOS BLEND.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY NIGHT/...
ISSUED AT 358 AM EDT SAT APR 30 2016

THE EXTENDED PERIOD WILL START OUT WITH DRY CONDITIONS ON TUESDAY
WITH HIGH PRESSURE AT THE SURFACE.  HOWEVER...THE PATTERN WILL
QUICKLY BECOME MORE ACTIVE BY TUESDAY NIGHT AS A LOW PRESSURE SYSTEM
SLIDES ACROSS THE GREAT LAKES REGION...FINALLY SETTLING INTO THE
OHIO VALLEY BY THURSDAY.  PERIODIC CHANCES FOR RAIN SHOWERS WILL BE
POSSIBLE WITH THIS SYSTEM FROM TUESDAY NIGHT THROUGH THURSDAY
MORNING...BUT A LACK OF INSTABILITY WILL CONTINUE TO KEEP
THUNDERSTORMS OUT OF THE FORECAST FOR NOW.  AS THE SYSTEM MOVES INTO
THE DELMARVA AREA LATE IN THE WEEK...RAIN CHANCES WILL INCREASE
AGAIN ACROSS THE EASTERN PORTIONS OF CENTRAL INDIANA ON THE BACK
SIDE. MEANWHILE...TEMPERATURES THROUGH THE PERIOD WILL BE NEAR
NORMAL WITH HIGHS IN THE MID TO UPPER 60S AND LOWS IN THE 40S.

&&

.AVIATION /DISCUSSION FOR 301800Z TAF ISSUANCE/...

ISSUED AT 1238 PM EDT SAT APR 30 2016

IFR CEILINGS SHOULD CONTINUE AT THE SITES THROUGH THE AFTERNOON
AND INTO THE EVENING. WIDESPREAD RAIN COVERAGE WILL LESSEN THIS
AFTERNOON WITH SCATTERED SHOWERS AND POSSIBLY SOME EMBEDDED
THUNDERSTORMS TAKING IT/S PLACE. MAY INCLUDE VCTS FOR A FEW HOURS
LATE THIS AFTERNOON/EVENING BUT STILL MULLING THAT OVER AS
PROBABILITY AT ANY GIVEN LOCATION IS NOT HIGH. CHANCES FOR RAIN
ARE MUCH LOWER TONIGHT AND INTO SUNDAY MORNING...BUT COULD SEE
SOME LOW VISIBILITIES DEVELOP DURING THE OVERNIGHT GIVEN THE AMPLE
LOW LEVEL MOISTURE. NOT HIGH ENOUGH CONFIDENCE IN THIS TO GO LOWER
THAN IFR AT THIS TIME. STILL EXPECT TO SEE SOME WIND GUSTS AROUND
20 KTS THIS AFTERNOON BUT THOSE SHOULD CEASE AROUND SUNSET.
EXPECTING RAIN TO START UP AGAIN BY SUNDAY AFTERNOON.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...JH
NEAR TERM...JH/MK
SHORT TERM...JH
LONG TERM...TDUD
AVIATION...CP
Hazardous weather outlook, Apr 30, 8:35 AM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
935 AM EDT SAT APR 30 2016

INZ021-029>031-038-040>042-011000-
CARROLL-TIPPECANOE-CLINTON-HOWARD-TIPTON-MADISON-DELAWARE-RANDOLPH-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
ANDERSON...MUNCIE
935 AM EDT SAT APR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
TONIGHT. A FEW STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS.
BUT WE ARE NOT EXPECTING SEVERE WEATHER AT THIS TIME.

HAZARDS: LIGHTNING...GUSTY WINDS...SMALL HAIL.

TIMING: LATE THIS AFTERNOON AND EARLY TONIGHT.

DISCUSSION: LOW PRESSURE WILL MOVE EAST ACROSS THE MIDDLE
MISSISSIPPI VALLEY LATER TODAY AND TO NORTH CENTRAL INDIANA LATE
TONIGHT. THIS SYSTEM WILL PRODUCE NUMEROUS SHOWERS AND A FEW
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

OUTLOOK: SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY.
OTHERWISE...IT WILL BE COOL WITH ONLY A FEW LIGHT SHOWERS LATER
NEXT WEEK.

DISCUSSION: AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS NORTHERN
INDIANA LATE SUNDAY. HIGH PRESSURE WILL BUILD INTO THE GREAT LAKES
AND UPPER MIDWEST EARLY NEXT WEEK...THEN A CLOSED UPPER LOW WILL
MOVE INTO THE GREAT LAKES BY THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ028-035>037-039-043>049-051>057-060>065-067>072-011000-
WARREN-FOUNTAIN-MONTGOMERY-BOONE-HAMILTON-VERMILLION-PARKE-PUTNAM-
HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-
RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...CRAWFORDSVILLE...INDIANAPOLIS...
TERRE HAUTE...SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...
BEDFORD...SEYMOUR
935 AM EDT SAT APR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT.
LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE ALL
POSSIBLE...MAINLY NEAR AND SOUTH OF A SEYMOUR TO SULLIVAN
LINE...WHERE THERE IS A SLIGHT RISK OF SEVERE WEATHER.

HAZARDS: LARGE HAIL...DAMAGING WINDS...LARGE HAIL...ISOLATED
TORNADOES AND LIGHTNING.

TIMING: LATE THIS AFTERNOON AND TONIGHT.

DISCUSSION: LOW PRESSURE WILL MOVE EAST ACROSS THE MIDDLE
MISSISSIPPI VALLEY LATER TODAY AND TO NORTH CENTRAL INDIANA LATE
TONIGHT. THIS SYSTEM WILL PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

OUTLOOK: SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY.
OTHERWISE...IT WILL BE COOL WITH ONLY A FEW LIGHT SHOWERS LATER
NEXT WEEK.

DISCUSSION: AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS NORTHERN
INDIANA LATE SUNDAY. HIGH PRESSURE WILL BUILD INTO THE GREAT LAKES
AND UPPER MIDWEST EARLY NEXT WEEK...THEN A CLOSED UPPER LOW WILL
MOVE INTO THE GREAT LAKES BY THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 12:41 PM CDTRiver Flood WarningINDParke, Vermillion, Vigo4 days

Nearby

River Flood Warnings in Illinois, 2016River Flood Warnings in Indiana, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.